# SDR RAIA00611010

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,564 hours, 17,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5460 - STL - COCKPIT STEP EMERGENCY LIGHT INOP.  MAINTENANCE ADJUSTED AND SECURED THE EMERGENCY LIGHT.
